Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Summability viewed as integration


Author: George Brauer
Journal: Bull. Amer. Math. Soc. 74 (1968), 609-614
DOI: https://doi.org/10.1090/S0002-9904-1968-12032-4
MathSciNet review: 0223787
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Brauer, Research Problem: Sets of convergence of exponential series, Bull. Amer. Math. Soc. 72 (1966), p. 470.
  • 2. L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, New York, 1960. MR 116199
  • 3. N. Dunford and J. T. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • 4. V. M. Darevsky, On intrinsically perfect methods of summation, Bull. Acad. Sci. URSS Ser. Mat. (Izv. Akad. Nauk SSSR Ser. Mat.) 10 (1946), 97-104. MR 16145


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12032-4

American Mathematical Society